Doctors Lounge - Fertility Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Male Sexual Disorders
Question: SEX DRIVE
|bigdog39 - Tue Jul 26, 2005 12:21 am||
Since i started taking DIETHLPROP 75mg cr I have found that I have a hard time keeping up with my wife in bed during sex !! It is very frustrating during sex after i have an orgasim she is still fired up and wanting more and I can not get an erection to take care of her and that makes me feel even worse when her or i have to get a sex aide to take over for me !!!! :oops: :x :cry: I need all the help i can get?? could it be the meds that Iam taking?? Diethlprop is for my diet.
|Shannon Morgan, CMA - Thu Jul 28, 2005 10:51 am||
Are you saying that your libido (desire to have sex) is down, you're less interested in sex than before you tood the medication? Or that you're ejaculating prematurely? Do you have any problem getting and maintaining an erection before you orgasm or only afterwards? Need more information on this.
It is normal for a man to have a refractory period after orgasm before he can acheive another erection.
The diet pill you are taking is very similar to amphetamines, which can definitely cause a problem getting an erection, but they don't usually cause a problem with libido.
If lack of libido is the problem, it may be due to other medications, mainly antidepressants and blood pressure medicines.
As far as finishing before your wife, why not try using a vibrator during sex so she can have an orgasm?
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.